# SDR SWAA2016101908920

- Difficulty date: October 16, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 38,768 hours, 18,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR MOUNT FITTING CORRODED AT BS 344.  R&R AFT GIRT BAR IAW SRM.
